Vyvance Day 6

Or is it 7?

It might actually be less, if I factor in the symptoms of inadvertent Cymbalta withdrawal for the last few days — a fall into the hellish chasm of anger and personality change that results when I run out of the pills before the next shipment arrives. The alteration is Hyde-like, if Mr.Hyde were equally prone to weeping.

I’m feeling more like Jekyll today, my inner-beast sedated with Cymbalta, and a Vyvance chaser.

(though that’s not precisely true — I don’t have an inner-beast, independent of Cymbalta. A more accurate title would be Dr. Cymbaltataker and Mr. Cymbaltaless. Mr. Hyde appeared because of a drug. My evil twin appears without it.)

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: